| Model Number |
FUSED LIGHT CABLE, 5.0 MM X 274CM (9.0') |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation, and no photos of the failure were provided.According to the lit-021 arthrex 950-0031-00 k ifu arthrex light guides, revision k.4.Warnings and precautions.Warning: risk of burns! the optical fibers emit high-energy light at the distal end of the fiber-optic cable.This can cause the temperature of the body tissue to rise to 106 °f (41°c).The complaint allegation was not confirmed.No problem found.
Event or Problem Description
On 10/14/2022, it was reported by a sales representative via sems that a ar-3240-5027 fused light cable is getting really hot during procedures.This occurred during an unknown case, with no patient effect reported.